RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2000, Volume 6, Number 2, Pages 413–434 (Mi timm516)  

This article is cited in 6 scientific papers (total in 6 papers)

Informational sets in a problem of observation of aircraft trajectory

S. I. Kumkov, V. S. Patsko, S. G. Pyatko, A. A. Fedotov


Full text: PDF file (5221 kB)

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2000, suppl. 2, S94–S112

Bibliographic databases:
UDC: 62.50
Received: 22.10.1999

Citation: S. I. Kumkov, V. S. Patsko, S. G. Pyatko, A. A. Fedotov, “Informational sets in a problem of observation of aircraft trajectory”, Trudy Inst. Mat. i Mekh. UrO RAN, 6, no. 2, 2000, 413–434; Proc. Steklov Inst. Math. (Suppl.), 2000no. , suppl. 2, S94–S112

Citation in format AMSBIB
\Bibitem{KumPatPya00}
\by S.~I.~Kumkov, V.~S.~Patsko, S.~G.~Pyatko, A.~A.~Fedotov
\paper Informational sets in a~problem of observation of aircraft trajectory
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2000
\vol 6
\issue 2
\pages 413--434
\mathnet{http://mi.mathnet.ru/timm516}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2065692}
\zmath{https://zbmath.org/?q=an:1116.93308}
\elib{http://elibrary.ru/item.asp?id=12228465}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2000
\issue , suppl. 2
\pages S94--S112


Linking options:
  • http://mi.mathnet.ru/eng/timm516
  • http://mi.mathnet.ru/eng/timm/v6/i2/p413

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Patsko V.S., Pyatko S.G., Fedotov A.A., “Three-dimensional reachability set for a nonlinear control system”, Journal of Computer and Systems Sciences International, 42:3 (2003), 320–328  mathscinet  zmath  isi
    2. M. I. Gusev, “Optimal inputs in guaranteed identification problems”, Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 1, S95–S106  mathnet  mathscinet  zmath  elib
    3. S. I. Kumkov, V. S. Patsko, S. G. Pyatko, A. A. Fedotov, “Construction of the solvability set in a problem of guiding an aircraft under wind disturbance”, Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 1, S163–S174  mathnet  mathscinet  zmath  elib
    4. M. I. Gusev, “Experiment design in guaranteed identification”, Autom. Remote Control, 68:11 (2007), 1945–1958  mathnet  crossref  mathscinet  zmath
    5. Kvetnii R.N., Borschova I.P., “Algoritm uniknennya zētknen dlya bezpēlotnikh lētalnikh aparatēv”, Naukovi pratsi vinnitskogo natsionalnogo tekhnichnogo universitetu, 2011, no. 1, 9–9  elib
    6. Kvetnyi R.N., Borschova I.P., “Algoritm izbezhaniya stolknovenii dlya bespilotnykh letayuschikh apparatov”, Nauchnye trudy vinnitskogo natsionalnogo tekhnicheskogo universiteta, 2011, no. 1, 9–9  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:221
    Full text:86

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020